# SDR CA190506012

- Difficulty date: April 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 4910 · APU Cowling/Containment
- Part: Mount
- Part number: 4503067C
- Condition: Broken
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING NORMAL MAINTENANCE, A TEAM WAS TASKED WITH REMOVING THE APU FROM THE Q400 AIRCRAFT. UPON DISCONNECTION OF THE REAR APU MOUNT BOLT, WHICH ATTACHES A TIE-ROD FROM THE TOP OF THE APU BAY TO A PICK UP CONSISTING OF TWO LUGS ATTACHED TO A BRACKET ON THE FORWARD FLANGE OF THE APU COMBUSTOR ASSEMBLY, ONE OF THE LUGS WAS FOUND TO BE FRACTURED FROM THE BRACKET. (FOR ILLUSTRATION SEE HAMILTON SUNSTRAND APU T-62T-46C12 CMM 49-20-01-420-801 FIG 1001 SHEET 1 ITEM 8).  CONSEQUENTLY THE APU WAS ONLY SUPPORTED AT THE REAR END FROM ONE POINT INSTEAD OF TWO. BRACKET AND LUGS SUPPLIED AS PART OF APU ASSEMBLY, APU CHANGED FOR REPLACEMENT UNIT AND AIRCRAFT WAS RETURNED TO SERVICE. (TC# 20190506012)
